Orthogonalized Residuals for Estimation of Marginally Specified Association Parameters in Multivariate Binary Data
Article first published online: 2 JUL 2012
© 2012 Board of the Foundation of the Scandinavian Journal of Statistics
Scandinavian Journal of Statistics
Volume 39, Issue 3, pages 515–527, September 2012
How to Cite
QAQISH, B. F., ZINK, R. C. and PREISSER, J. S. (2012), Orthogonalized Residuals for Estimation of Marginally Specified Association Parameters in Multivariate Binary Data. Scandinavian Journal of Statistics, 39: 515–527. doi: 10.1111/j.1467-9469.2012.00802.x
- Issue published online: 22 AUG 2012
- Article first published online: 2 JUL 2012
- Received November 2010, in final form November 2011
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!